advertisement
Question
Posted by: Bongsta | 2007/05/21

Could I be pregnant, please help!

I had unprotected sex 9 days after my last menstruation cycle, i then took a morning after pill. In day 15 we unfortunately had a condom burst. Im worried I culd be pregnant since the pharmacist told me I cannot take another morning after pill within a period of 6 months. What are the consequences of taking another morning after pill and also kindly explain exactly what the morning after pill does, does it deform the egg or the sperm. Please respond urgently!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Bongsta

The pharmacist may have been mistaken in that morning after pills can be used more frequently. However it appears that you require a more definite form of contraception since your accident rate is higher than the average. The morning after pill disturbs the endometrium (lining of uterus) and thereby prevents implantation. However if used too frequently it may disrupt your menstrual cycle and cause abnormal bleeding and should therefore should not be used as a contraceptive perse, but more as an emergency measure.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement